Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Undergone thyroid panel by chemiluminescene, serum test results show T3 (89.78), T4(6.3), TSH(7.06). Meaning?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Question
hi I have undergone thyroid panel by chemiluminescene,serum test, the results are T3 (89.78), T4(6.3), TSH(7.06).
Please analyse my Thyroid Test. AGE37YRS,height165cms weight84kgs......
.............................. XXXXXX,
Posted Tue, 11 Jun 2013 in General Health
 
 
Answered by Dr. Omer 2 hours later
Hello,

I am Dr.Omer , I will help you with your query and I will be happy to answer your follow up questions.

As I have seen the report attached to the message.

Following is the interpretation of your test.

Your thyroid tests show high Tsh 7.06 with normal level of T3, T4 = SUBCLINICAL HYPOTHYROIDISM.

Subclinical hypothyroidism means that your Tsh is increasing and you are prone to develop full CLINICAL HYPOTHYROIDISM in next 2 years (high Tsh, low T3, low T4).

It is said that subclinical hypothyroidism should be treated like hypothyroidism.

You may have the symptoms of hypothyroidism that is weight gain, constipation, lethargy, sleepiness and so on.

You should be started with tablet ELTROXIN (thyroxine) at a starting dose of 25 microgram in morning empty stomach.

You should also undergo other tests like lipid profile, ecg, ultrasound thyroid, hashimoto antibodies

I hope this helps.

If the answer was helpful, do write a review, obliged.

Take care,
Above answer was peer-reviewed by
 
Follow-up: Undergone thyroid panel by chemiluminescene, serum test results show T3 (89.78), T4(6.3), TSH(7.06). Meaning? 11 hours later
THANKS DOCTOR FOR YOUR HELP. ACTUALLY I HAD UNDERGONE THIS TEST JUST ON MY OWN. SO IT WOULD BE KIND OF YOU TO PRESCRIBE AS TO WHAT MEDICINE I SHOULD START ON WITH AND WHAT SHOULD BE THE CHANGE IN MY DIETARY CONTROL. IS THIS PROBLEM FULLY CURABLE. TO ADD ON I WOULD LIKE TO LET U KNOW THAT I AM HAVING CONSTIPATION PROBLEM SINCE 5 YRS AND I USE ISABGOL SINCE 5YRS. AS FOR LETHARGY I AM HAVING THIS FEELING SINCE THREE MONTHS AND IT'S HAMPERING MY LIFE AND WORK.
THANKS & REGARDS XXXXXX
 
 
Answered by Dr. Omer 11 hours later
Hello again

I have reviewed your liver function test , and in that test your ALT and ALKALINE PHOSPHATSE ARE INCREASED

Subclinical hypothyroidism with symptoms, as you have described can cause that mild liver enzymes derrangement

Or you need an ultrasound liver and hepatitis testing(B+C)

I would suggest to start treatment with thyroxine(eltroxin) as you have the symptoms of hypothyroidism that is lethargy and constipation

Thyroxine will clear up all your symptoms as you have described

Most of the patients of hypothyroidism do get completely cured by taking thyroxine for few months and then leaving it, but curability depends upon the cause of hypothyroidism and individual body response

Foods like cabbage , meat , fish do help , but at the same time medical treatment is a must

In the end i would say nothing to worry about , just visit an endocrinologist and he will start your treatment

I hope this helps, if satisfied with the answer , kindly give a review, obliged

Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor